# SDR SWAA2025033115201

- Difficulty date: March 5, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE AREA AT LEVEL ORSS 270 AT RT WING 2025-185961<[01] REPLACED ANGLE AND FASTENERS LOCATED TRAILING EDGE AREA AT LEVEL ORSS 270 AT RT WING IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G-0 AND DWG 115A2982 SHEET 4. REV -;[02] CORRECTED STEP 1  REPLACED ANGLE AND FASTENERS LOCATED TRAILING EDGE AREA AT LEVEL ORSS 270 AT RT WING IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G-0 ITEM 9 AND DWG 115A2982 SHEET 4. REV -;[03] TASK COMPLETED
